Open Access
1999/2000 An Alternate Approach to the McShane Integral
B. Bongiorno, L. Di Piazza, K. Musiał
Real Anal. Exchange 25(2): 829-848 (1999/2000).


The classical McShane integral has been generalized by D.H. Fremlin [2] to the case of an arbitrary $\sigma$-finite outer regular quasi-Radon measure space. We present an alternate approach to the Fremlin integral for a non-atomic, finite quasi-Radon space.


Download Citation

B. Bongiorno. L. Di Piazza. K. Musiał. "An Alternate Approach to the McShane Integral." Real Anal. Exchange 25 (2) 829 - 848, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1021.28008
MathSciNet: MR1778536

Primary: 28B05
Secondary: 46G10

Keywords: McShane integral , vector valued function

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top